# SDR 5APR577Y21

- Difficulty date: December 21, 2009
- Submitted: December 21, 2009
- Operation: General aviation
- Filed by: Atlas Aircraft Center Inc, repair station 5APR577Y
- Aircraft: N959AF
- Make and model: Pilats PC1247
- Aircraft serial: 1059
- Aircraft time: 266 hours, 262 cycles
- Engine: Pwa PT6A67B
- Engine time: 266 hours, 262 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Part number: 27S7D522114
- Part serial: MALP810
- Condition: Split
- Location: Hs De-Ice Sys
- Part time: 266 hours, 262 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, CREW REPORTED AN AIRFRAME DEICE BOOT CAWS ANNUNCIATION. UPON INVESTIGATION FOUND RT HORIZONTAL STABILIZER DEICE BOOT WAS SPLIT ALONG THE UPPER AFT CELL FWD SEEM, 58 INCHES IN LENGTH, STARTING AT THE INBD SIDE OF THE DEICE BOOT. PN 959.89.01.036, MFG PN 27S-7D5221-14, SN MALP810, REMOVED AND REPLACED DEICE BOOT IAW MM.
